Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

An Eilenberg theorem for ∞-languages

Bibliographic Data

ID23605269
AuthorsThomas Wilke (0000-0001-8263-7758, Christian-Albrechts-Universität zu Kiel, corresponding author)
Year1991
Pages588-599
Publication date1991-01-01
Open AccessNo
TypeCHAPTER
VenueAutomata, Languages and Programming (SOURCE_BOOK)
PublisherSpringer Berlin Heidelberg (PUBLISHER)
DOI10.1007/3-540-54233-7_166
OpenAlexW1859852581
ISBN9783540542339
LanguageEN
Citations received1
References cited7

Algebra over a field · Algebraic number · Discrete mathematics · Morphism · Pure mathematics · Semigroup · Advanced Algebra and Logic · Computability, Logic, AI Algorithms · Mathematics · semigroups and automata theory

  • On logics, tilings, and automata

    Wolfgang Thomas•Automata, Languages and Programming•1991

Citations per year0.03
Citation span1991 - 1991 (1)
Highly citedNo

Tools

Open DOILibgen
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae